Back to MJ's Publications

Publications of D. Debeljkovic
Journal articles
  1. D. Debeljkovic and M. R. Jovanovic. Non-Lyapunov stability consideration of linear descriptor systems operating under perturbing forces. Advances in Modeling and Analysis, 49(1-2):1-8, 1997. [bibtex-entry]


Conference articles
  1. D. Debeljkovic and M. R. Jovanovic. Time continuous control design for linear singular systems on finite time interval. In Proceedings of the 40th ETRAN Conference, volume 1, pages 454-457, June 1996. Budva, Yugoslavia. [bibtex-entry]


  2. M. R. Jovanovic and D. Debeljkovic. Stability of linear singular systems on finite time interval under perturbing forces. In Proceedings of the 40th ETRAN Conference, volume 1, pages 451-453, June 1996. Budva, Yugoslavia. [bibtex-entry]



Back to MJ's Publications




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.




Last modified: Mon Sep 1 00:00:18 2014
Author: mihailo.


This document was translated from BibTEX by bibtex2html